# SDR CALA9901628

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB OUTER SURFACE CORRODED AROUND FASTENERS ON LEFT AND RIGHT SIDES AT WING CENTER SECTION, FS 790 LOWER TORQUE BOX AT KEEL AREA.  THE CORRODED WEB SECTION WAS CUT OUT AND A NEW WEB SECTION WAS INSTALLED IAW SRM 51-40-2.
